# SDR SWI2025F01192

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 37,614 hours, 36,279 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fuel Line
- Part number: 38834491
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CABIN CLOSE AND START UP. HEAVY FUMES STARTED TO BUILD IN CABIN. SMELLS LIKE JET FUEL. UNABLE TO DISSIPATE AND CONTINUE TO BECOME BREATHING HAZARD. BOTH PILOTS WERE GETTINGHEADACHE AND DECIDED TO RETURN TO GATE AND DEPLANE. AFTER TURNING EVERYTHING OFF ITÂ€™S STARTED SMOKING OUT OF THE APU DOOR.   (FLIGHT 5085 - FILED CLOSED)PLEASE REFERENCE AML 1699159.  UPON ARRIVAL TO A/C MX FOUND THE APU FUEL CONTROL TUBE ASSEMBLY TO BE CHAFING ON THE APU INLET BELLOWS RETAINING RING. REMOVED AND REPLACED THE APU FUEL CONTROL TUBE ASSEMBLY IN REFERENCE TO CRJ 200 AMM 49-31-00. OPS AND LEAK CHECK GOOD. REFERENCE AML 1699159 FOR THE CORRECTIVE ACTION ON THE APU BELLOWS RETAINING RING. STRONG FUEL SMELL IS NO LONGER PRESENT IN THE CABIN.
